# SDR NWAA082679755

- Difficulty date: June 9, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- Aircraft time: 87,307 hours, 80,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WERE INOPERATIVE.  MAINTENANCE ATTEMPTED CORRECTION BY RELAMPING BUT ENDED UP REPLACING THE BATTERIES IN THE BATTERY PACK B5-28.  THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
